Moore, Raymond C. (1948) Paleontological Features of Mississippian Rocks in North America and Europe. The Journal of Geology, 56 (4) 373-402 doi:10.1086/625535
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Paleontological Features of Mississippian Rocks in North America and Europe | ||
Journal | The Journal of Geology | ||
Authors | Moore, Raymond C. | Author | |
Year | 1948 (July) | Volume | 56 |
Issue | 4 | ||
Publisher | University of Chicago Press | ||
DOI | doi:10.1086/625535 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 169609 | Long-form Identifier | mindat:1:5:169609:1 |
GUID | 0 | ||
Full Reference | Moore, Raymond C. (1948) Paleontological Features of Mississippian Rocks in North America and Europe. The Journal of Geology, 56 (4) 373-402 doi:10.1086/625535 | ||
Plain Text | Moore, Raymond C. (1948) Paleontological Features of Mississippian Rocks in North America and Europe. The Journal of Geology, 56 (4) 373-402 doi:10.1086/625535 | ||
In | (1948, July) The Journal of Geology Vol. 56 (4) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |